# SDR C2XA11CL118

- Difficulty date: May 6, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 22,879 hours, 17,909 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: D3899926FA98SN
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DAY FLT 5857 THE CREW REPORTED THE SPOILERS DEPLOYED IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT SPEED BRAKE PROXIMITY SWITCH AND CONNECTOR P1166.  OPERATIONAL CHECKS WERE GOOD.
